# SDR HALA20250102001

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 55,040 hours, 8,575 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 51,978 hours, 8,215 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR PACK 1 REG FAULT PACK 1 IN BYPASS MODE ECAM APPEARED AT THE GATE WITH ENGINES SHUTDOWN. PERFORMED REMOVAL OF FLOW CONTROL VALVE IAW AMM 21-51-51-000-801-A C/B PULLED AND COLLARED F02 K04 R08 R07 T08 A67 MN 024554. INSTALLED FLOW CONTROL VALVE PER AMM 21--51-51-400-801-A. RESET C/B'S F02 K04 R08 R07 T08 A67. OPS AND LEAK CHECK GOOD. A/C OK FOR SVC.
